MathSciNet Relay Station
MathSciNet bibliographic data
MR831384 (87g:42035) 42B25 (31B20 42B20)
Dahlberg, Björn E. J. Poisson semigroups and singular integrals. Proc. Amer. Math. Soc. 97 (1986), no. 1, 41–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement